Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Sore breasts, weight gain, cramps. Stopped nuva ring. Pregnancy or side effects of stopping birth control?

I have been experiencing extremely sore breasts and nipples the last week, I ve also gained about an inch to my waist . I have not changed my eating habits which are really very healthy and my exercise routine has not changed. I just stopped taking the nuva ring about a month ago and wonder if this is a side effect or if I m pregnant? I m due to start my period in about a week but I never experience pre period side effects. Sometimes I may get slight cramping but not until the exact moment I have stated my period. Could this be a side effect from not taking the nuva ring?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello madam, nuva ring contains progesterone which can cause side effects like weight gain, breast tenderness.....But these could also be premenustral symptoms....It is not necessary that pre menustral symptoms should occur in every cycle....i would suggest you to waite till your expected period. ..In case the periods are delayed, you may have to do a urine pregnancy test to rule out pregnancy. ...hope i was helpful to you .....
Answered: Wed, 4 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor